# SDR SWIA202305030024

- Difficulty date: March 8, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WORKING ON SB 601R-57-046 REV C DATED 12/20/012 , FOUND 4 CRACKED HOLES AT .3310" AND ONE NO CRACKED OVERSIZED HOLE (.3410") ON RIGHT WING (AS MARKED)     (C-CHECK RO 4/30/2023)     COMPLIED WITH REO 601R-57-21-3715 REV -- DATED 2023-03-18 FOR REPAIR 4 CRACKED HOLES  AND ONE OVERSIZED HOLE (.3410") ON RIGHT WING . COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
